# SDR SIMA992992

- Difficulty date: October 26, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DEN IN RIGHT SIDE OF FUSELAGE SKIN BETWEEN FRAMES AT STATION 363 AND 376 AND BETWEEN SL 1617 AND SL 1618.  PERFORMED A 1 INCH CUTOUT OF DAMAGED SKIN.  PERFORMED DYE PENETRANT INSPECTION OF CUTOUT WITH NO DEFECTS NOTED.  FABRICATED EXTERNAL DOUBLER .050 THICK, MEASURING 10.5 INCH BY 7.25 INCH.  APPLIED PROTECTIVE COATING OF ALODINE AND EPOXY PRIMERS.  FAY SEALED ALL REPAIRS PARTS AND WET INSTALLED ALL FASTENERS (AF138AD4/5).  EDGE SEALED REPAIR.  RESTORED FINISH.  WORK DONE IAW DATA CONTAINED IN SAAB SRM PART NR 72LKS 3079 REF NR SAAB 340 SRM 53-70-10 PARA 4 REVISION 34 AUG 01/99.  AIRCRAFT OK FOR SERVICE.  (M)
